MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Adverse event information: the injector reports that patient was injected on (b)(6) 2024 with revanesse lips+ with lidocaine on (b)(6) 2024 in 0.5 ml cupid's bow, red vermillion tubercle, upper and lower lips.The injector reports that she observed on (b)(6) 2024 the patient shows two small improving nodules are present at the corners of the mouth and two on the upper lip, continuing to decrease in size.The nodules at the mouth corners are semi-hard and tender, with no erythema, signs of infection, or biofilm.No fever is present.Mild swelling is noted, consistent with delayed-onset nodules.The patient has completed the second course of prednisone 60 mg taper and a prophylactic course of ciprofloxacin 500 mg.Over the course of 9 visits from (b)(6) 2024 to (b)(6) 2025, the patient underwent treatment that included intralesional hylenex and kenalog-40 injections, oral steroid courses, and ultrasound imaging.Prollenium has reached out to the injector/clinic multiple time to obtain more information to conduct a through investigation however no response was provided.

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC,
138 industrial parkway north,
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key21911776
Report Number3004423487-2025-00011
Device Sequence Number12579475
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberPN40149
Device Lot Number23I030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale